# SDR AALA202506309837

- Difficulty date: May 3, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SHEAR PLATE LOCATED BTW FR69 AND FR70 AT LEVEL OF STR 23L AT AF T GALLEY AREA. L=1.020 INCH. MAINTENANCE REPLACE SHEAR PLATE LOCATED BTW FR69 AND FR70 AT LEVEL OF STR 23L AT AFT GALLEY AREA I.A.W  A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001 AND DWG D53474180.
